# SDR 04FDEA00346

- Difficulty date: February 7, 2004
- Submitted: February 10, 2004
- Operation: Air carrier
- Aircraft: N589FE
- Make and model: Doug MD-11
- Aircraft serial: 48491
- Aircraft time: 40,429 hours, 6,859 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND OUTBOARD FLAP, INBOARD FWD HINGE MOUNT HOLE (7) OUTBOARD SPOT FACE CORRODED.  COMPLIED WITH FEDEX EA 1-5750-75248. TRAILING EDGE & TRAILING EDGE DEVICES. RT OUTBD FLAP INBD HINGE BRACKET REPAIR.  THE LOWER MOUNT SPOT   FACE REMAINING  IS WITHIN THE LIMITS OF DWG ARC 0502 SHEET 4.
